Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Automorphism Tower Problem

Simon Thomas
Proceedings of the American Mathematical Society
Vol. 95, No. 2 (Oct., 1985), pp. 166-168
DOI: 10.2307/2044505
Stable URL: http://www.jstor.org/stable/2044505
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Automorphism Tower Problem
Preview not available

Abstract

It is shown that the automorphism tower of an infinite centerless group terminates. For each ordinal α, a group is constructed whose automorphism tower terminates in exactly α steps.

Page Thumbnails

  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168